# SDR GTIA2020011134938

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 51,678 hours, 24,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"STRONG ODOR IN A/C CABIN-PERFORMED TSM 05-51-00-810-831-A
INSP APU CMPARTMENT NO DEFECTS NOTE ODOR DISSAPATTED WHILE PERFORMING INS NO ODOR PRESENT A/C OK FOR SVC"
